Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blood clots/thread in urine, burning sensation, chest pain. Cause and Cure? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:welcome to XXXXXXX
Doctor:HOW Can i help u today ?
User:i need for your help in diagnosis problem for my husband
Doctor:sure, please proceed
User:he is frequently getting some blood clots/thread in his urine
User:and also some time feel pin type pain left side of chest
Doctor:may i know his age ?
Doctor:how long has he had them ?
Doctor:any issues while passing urine , pain , burning etc ?
User:quite some time
User:no other issue
Doctor:where exactly does he have the pain in the chest ?
User:centre of rib
Doctor:is it the burning type ?
Doctor:does it increase with eating food ?
User:no burning stuff
User:no exactly after eating
User:it ocuurs empty stomach also
User:or sometime after eating food
Doctor:most likely he may be having gastritis , due to eating high spicy foods
Doctor:i would advice him, to take GELUSIL MPS 2-3 tsp after food, or when he has the pain
User:what about the blood
Doctor:in addition, he should get a urinalysis, to check for any form of urinary infection, due to which he has blood in the urine
Doctor:presence of any infection , can be ruled out
Doctor:if this happened only once or twice, and has not occured again, that it could be just a benign issue, occuring due to cuts within the urethra, which usually heal themselves
Doctor:if the condition is lasting more than a few days, then proper treatment and evaluation needs to be done
User:this occuring from more than a month
Doctor:does it occur everytime he urinates ? or only once a day ?
User:it ocuurs for 2-3 days then disappears then again returns
User:once or twice
Doctor:in that case, he needs to get a complete urinalysis, and also blood tests like complete hemogram, coagulation profile, kidney and liver functions tests
Doctor:have u followed my suggestions ?
User:ya got it
Doctor:with regarding to his gastritis pain, he should avoid eating too spicy and fat XXXXXXX foods
Doctor:eating food at proper time, at regular intervals, as well as drinking enough water, reducing intake of too much of tea or cofee and also avoiding alcohol is also adviced
User:ok... he takes less spicy food .... but he skips brakfast
User:may be that be issue
Doctor:he should avoid doing that
Doctor:eating at proper time, and proper food is important
Doctor:he can have a banana , apples, or other fruits, in between, if he is about to miss a meal, due to work
Doctor:once the test results have come in, you can consult a doctor, for proper guidance and help
User:i have one more query
User:my hb is 8.9 & feritin is 5.7
User:i am taking iron tonic, deoxyange (something like this)
User:but my hb went down inside of going up
Doctor:since how long is this been ?
User:from last 6-7 month
User:it was 9.3 then went to 9.10
Doctor:have u done any tests , after being on such tablets ?
User:now went down to 8.9
Doctor:has a peripheral blood smear been done ? was a repeat iron study done ?
User:ya 8.9 one is latest (did on sat)
User:in oct i had test feritin was 7
User:and on sat test its 5.7
User:no blood smear test done
Doctor:the cause of such low Hemoglobin can be due to co existing folic acid and B12 deficiecy
User:also tested for reticulcocyte count done - its 1.80
User:i also had stomach ulcer prb , now its fine
Doctor:is the RBC counts, WBC and platelets normal ?
User:rbc is 4.70, platelet is 203.0
User:pcv is 31.20
User:mcv 66.40
Doctor:so the counts are normal
User:mch 18.90
Doctor:the MCV is less, which means, it is microcytic anemia
User:rdw 20.40
Doctor:which is due to iron and folic acid deficiency
Doctor:in people with stomach ulcers, they may have reduced intestinal absorption of the iron
Doctor:so, in such cases oral tablets may not help
User:i am taking tonic not tablet
Doctor:it is the same
User:i am taking proper diet also
Doctor:in such cases, it is necessary, that iron injections be given along with erythropoietin injections , and folic acid supplements
Doctor:first, get a peripheral blood smear, and Folic acid levels checked
Doctor:you can also get a B 12 levels checked too
Doctor:based on the findings, proper treatment and advice can be suggested
User:peripheral blood smear test is for ?
Doctor:it is to check for blood changes associated with iron deficnecy and folate deficiency
User:one more help for pimples
User:can you suggest some gud tube or anyhting
User:acne i have it on cheeks
User:my skin is sensitive , due to dust or pollution acnes comes
Doctor:you can use BENZAC AC cream , 2-3 times daily
Doctor:use it regularly for 4-6 weeks
User:will it harm the skin of face ?
Doctor:it may cause dryness, if you apply it all over the skin
Doctor:it is to be applied on the acne itself
Doctor:you can start with a 2.5 % gel
Doctor:if they do not help, you can switch to the 5 % gel
Doctor:you need to keep your face clean, and use a good cleanser and face wash, regularly to remove the oil and grease
Doctor:that should help
User:i have a dry skin
Doctor:so use a good moisturising cream like NIVEA , or DOVE
User:ya i use nivea one
Doctor:That is a good cream for dry skin
Doctor:also avoid exposure to too much sun
Doctor:use a hat or face covering to avoid skin damage due to sun exposure
User:will this gel will also work for spots left after acne goes
User:i have 3-4 of them
Doctor:yes, if the scarring is mild, it will help,
Doctor:if not, you can use SCAR NIL cream, to remove the scars
Doctor:other creams , that can be used include REVITOL scar cream
User:thanks a lot
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor